# SDR SWAA2023030298001

- Difficulty date: February 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767-787.<[01] EVALUATED CORROSION ON SHIELD BS 767-787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD.;[03] REMOVED DAMAGED SHIELD BS 767-787 RBL 21 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW SHIELD BS 767-787 RBL 21 WL 156 PER SRM 51-40-05-0G-0 AND DWG 146A0081.;[05] VERIFIED CORRECTIVE ACTION 4.
